Duratuss 900 25

1 Reply Updated



Conversation Starter

Barb Harold Says:


This is a very helpful website. I take Metformin extended release for uncontrolled blood sugar and this past week the sugars have been between 200 and 300 irregardless. Today I noticed a different coding 900/25 and called the pharmacy but there were unable to identify the pill over the phone and said to bring it in. I held onto Duratuss VIC because it was pulled from the market and the only thing controlled my frequent sinusitis. The pills are similar in shape/size and with the pharmacy frequently changing the brands it complicate the matter. The pharmacy recommended in its place Mucinex and the company recommended Mucinex D but that contains 60mg. of pseudoephedrine but I managed with only 1/2 tab of Duratuss (900/25) which would be 450/12.5mg) In past had problems with decongestants shutting down my sinuses and actually causing sinusitis. Had been treated in past with Duratuss for chronic sinus infections and had some remaining before it was pulled from the market again. It was the only thing that worked for me over sudafed and actifed; is there anything comparable to Duratuss? The size and shape was similar to metformin and landed in the same container. If it wasn't for site I would have never discovered what the problem was. figured out what the problem was. Duratuss is still off the market? Is there a comparable drug? In speaking with Reckitt Benckiser Inc. I suggested a lower dose of pseudoephedrine comparable to Duratuss. If Duratuss VIC was pulled from the market I don't understand why a comparable drug with a higher dosage of pseudoephedrine was marketed off the counter?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Roy Says:

Hi Barb - Mucinex D is reported to contain the same active ingredients, but at different doses as you said. Another difference is that it is an extended release formulation which is intended to last for 12 hours (probably also explains the higher dose of Pseudoephedrine).

I tried searching to see if any other brand name equivalents (Maxifed, Nalex, Sinutab) might be available but unfortunately could not find more information. Darn - I wish I had a more definite answer! It sounds to me like the Guaifenesin might have been the helpful ingredient since it was at a higher dose in the Duratuss anyways. I think there are still a number of medications available with that ingredient, it just might be combined with other ingredients instead of the Pseudoephedrine.

I hope this helps & good luck!


REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

900 25
white oval shaped 900/25 ## The pill which you are describing is Duratuss; which is a combination of Guaifenesin + Pseud... 1 reply
lot number 9000251
Found these brown and yellow capsles. They do not have any markings on the capsle. The package has a lot number 900025-1... 1 reply
Lot Number is 900025-1
Found these brown and yellow capsles. They have no markings on the capsles but are packaged indiv. with the above lot nu... 1 reply
wpi 900
small round salmon colored pill with wpi 900 on one side other side blank ## The pill in description is Glipizide ER (2.... 1 reply
I Took 900mg Of Nuvigil
anyone have any experiance with nuvigil.i took 900mg over a 24 hour period and worried ## Hi polska, There's actuall... 2 replies
oxetol 900, complex partial seizures
I am taking oxetol 900 twice a day since last 2 and a half years...Now i am free from seizure disorder. Can i decrease m... 1 reply
deflonex 900mg
color-light green reason- pain relief for leg ## I can't find anything listed under this name, can you please double... 1 reply
daflonex 900, venofex hd, coumadin
i need know how they interaction because i have antifosfolipid sindrome...
Bioflonex 900mg
me recetaron Bioflonex 900 mg pero no me aparece informacion en la computadora.. Solo me aparece deflonex 900 mg. . Me g... 1 reply
Zenoxa OD 900 - Is it related to Uveitis
I have been under psychiatric treatment since 1992 Intially i was on Carbamazepine that is on Tregitrol 200 then Zenreta...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 5 December 2011.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA